MathSciNet Relay Station
MathSciNet bibliographic data
MR779059 (86g:22019) 22E46
Dooley, A. H.; Rice, J. W. On contractions of semisimple Lie groups. Trans. Amer. Math. Soc. 289 (1985), no. 1, 185–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement